England Finance

Aug 4 2017

Single Umbilical Artery: What it Means for Your Baby #two #artery #cord, #single #umbilical #artery,

# Single Umbilical Artery Single umbilical artery (SUA) is the most common malformation of the umbilical cord. On its own, SUA does not necessarily pose a risk to you or your child as an umbilical cord with just one artery is sufficient to support a pregnancy to term. However, SUA does increase your child s risk for certain birth defects. What Does It Mean If You Have womens-health.co.uk/umbilical-cord-complications.html”>Umbilical Cord Complications? What is Single Umbilical Artery? Normally, when the umbilical cord develops, it forms three vessels: two arteries and one vein. However, in some cases, just one artery develops. Precisely why …

Jul 31 2017

Cerebral Palsy #cerebral #palsy, #congenital #disorders, #motor #skills, #muscle #tone, #athetoid, #spastic, #ataxic, #intracranial #bleeding,

# Cerebral Palsy Cerebral palsy (CP) is a disorder that affects muscle tone, movement, and motor skills (the ability to move in a coordinated and purposeful way). CP usually is caused by brain damage that happens before or during a baby’s birth, or during the first 3 to 5 years of a child’s life. This brain damage also can lead to other health issues, including vision, hearing, and speech problems; and learning disabilities. There is no cure for CP, but treatment, therapy, special equipment, and, in some cases, surgery can help kids who are living with the condition. About Cerebral …

Jul 29 2017

Depacon, Depakote Pregnancy Warning Updated Regarding Birth Defect Risk #birth #defects #attorney

# Depacon, Depakote Pregnancy Warning Updated Regarding Birth Defect Risk Contact A Lawyer Have A Potential Case Reviewed By An Attorney The FDA is updating the warning for the antimigraine and antiepileptic drug valproate sodium and related drugs, which include Depacon, Depakote, Depakene and Stavzor. Use during pregnancy can cause neural tube defects and other major birth defects. The agency released information for healthcare professionals on December 3, alerting them that women of childbearing age should be informed that the use of these drugs could cause a wide variety of birth defects. The FDA alert said that the agency is …